MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. INTRODUCER NEEDLE; INTRODUCER, CATHETER

BARD ACCESS SYSTEMS, INC. INTRODUCER NEEDLE; INTRODUCER, CATHETER
Model Number S03421-275
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
During insertion of surelock safety introducer needle vascular access rn experienced difficulty puncturing skin.Noted there was no sign of hitting any tendon of muscle through ultrasound.Due to difficulty puncturing vein, had to thread needle in before puncturing skin and inserting guidewire.Rn was ultimately able to access target vein safely with no harm to patient.

Brand Name
INTRODUCER NEEDLE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key15949791
Report Number15949791
Device Sequence Number15288996
Product Code DYB
UDI-Device Identifier00801741041815
UDI-Public(01)00801741041815
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/11/2022
Report Date (Section F) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS03421-275
Device Catalogue NumberS03421-275
Device Lot NumberREGB1014
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA11/11/2022